Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

April 10, 2015Baldwin County, Alabama

NWS Mobile, AL issued this special weather statement at Apr 10, 2015, 11:08 AM CDT for Baldwin County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2015, 11:08 AM CDT (16:08 UTC)
Expired
Apr 10, 2015, 12:00 PM CDT
In force
52 min
Issued by
NWS Mobile, AL

County Baldwin County, AL

The radar

The Mobile radar (KMOB), 42 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2192 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

782 
WWUS84 KMOB 101608
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT FRI APR 10 2015
 
ALZ061-062-101700-
UPPER BALDWIN AL-UPPER MOBILE AL-
1108 AM CDT FRI APR 10 2015

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND EASTERN 
MOBILE COUNTIES UNTIL NOON CDT...

AT 1105 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND US
43...OR NEAR SATSUMA...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            BAY MINETTE...
SATSUMA...             CREOLA...              I65 AND AL 59...
I65 AND CR 47...       I65 AND AL 287...      I65 AND AL 225...
AXIS...                I65 AND US 43...       CROSSROADS...

THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS OF 
RAIN...AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF 
TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK 
SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL 
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON 
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE 
URGED TO USE CAUTION.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
MOBILE.

&&

LAT...LON 3074 8806 3092 8809 3111 8762 3100 8762
      3100 8760 3096 8759 3087 8764 3081 8758
      3076 8792 3088 8789 3092 8791 3080 8793
      3076 8793 3076 8796 3075 8800 3077 8800
TIME...MOT...LOC 1605Z 262DEG 9KT 3084 8799 

$$

BUTTS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Apr 10, 4:38 AM CDT, 6 hours 30 minutes earlier.

Area forecast discussion, Apr 10, 4:38 AM CDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
438 AM CDT FRI APR 10 2015

.SHORT TERM [TODAY AND TONIGHT]...AN ACTIVE EARLY MORNING ACROSS THE
OHIO RIVER VALLEY TO THE ARKLATEX AS A COLD FRONT EXITING THE
PLAINS...HELPS TO INITIATE ORGANIZED STORMS WITHIN A DEEPLY MOIST
AND MARGINALLY UNSTABLE AIRMASS. A VIGOROUS MID LEVEL STORM
SYSTEM/SIGNIFICANT HEIGHT FALLS ADVANCES EASTWARD ACROSS THE UPPER
MIDWEST TODAY...TO ACROSS THE SOUTHEAST CANADIAN PROVINCES TONIGHT.
WITH THE MID LEVEL SYSTEM PASSING BY TO THE NORTH...THERE IS ENOUGH
SUPPORT FOR A COLD FRONT...EXTENDING FROM THE MID MISSISSIPPI VALLEY
TO EAST TEXAS...TO APPROACH THE CENTRAL GULF COAST DURING THE
AFTERNOON. PRECIPITABLE WATER VALUES AROUND 1.75 INCHES POOL INTO
THE APPROACHING FRONTAL ZONE. WHEN COMPARING TO CLIMATOLOGY...THESE
MOISTURE LEVELS STAND AT JUST ABOVE 2 STANDARD DEVIATIONS ABOVE THE
MEAN. WITH THE FRONT PROVIDING THE SURFACE FOCUS FOR ASCENT AND
ABOVE NORMAL DEEP LAYER MOISTURE VALUES...AREAL COVERAGE OF
SHOWERS/STORMS INCREASE BY AFTERNOON AS THE AIRMASS BECOMES
UNSTABLE. SOME OF THE STORMS MAY CONTAIN LOCALLY HEAVY DOWNPOURS.
FORECASTERS BEGIN TO INTRODUCE CATEGORICAL COVERAGES ~ 80 %
GENERALLY ALONG AND NORTHWEST OF I-65 INTO THE AFTERNOON WITH
SCATTERED ACTIVITY EXPECTED CLOSER TO THE COAST AND OFFSHORE.
ALTHOUGH THE GULF COAST LOOKS TO BE REMOVED FROM THE BETTER STRONGER
LOW LEVEL WIND FLOW AHEAD OF THE FRONT...A MARGINALLY UNSTABLE
ATMOSPHERE DOES LEND TO SOME POTENTIAL OF A FEW STRONG TO ISOLATED
SEVERE AFTERNOON/EVENING STORMS. A GRADUAL DECREASE IN
SHOWERS/STORMS IS FORECAST LATE TONIGHT AS THE FRONT SINKS SOUTHWARD
TO THE COAST AND OFFSHORE. A WARM SPRING DAY WITH HIGHS MOSTLY IN
THE LOWER 80S ON AVERAGE. OVERNIGHT LOWS IN THE LOWER/MID
60S...NORTH OF THE BEACH AREAS. CLOSER TO 70 AT THE BEACHES. /10

[WEEKEND]...AN UPPER RIDGE WILL EXTEND FROM THE BAY OF CAMPECHE
NORTHEAST OVER THE WESTERN ATLANTIC FRIDAY MORNING. THE NORTHERN
PORTION OF THE UPPER RIDGE WILL BE SHUNTED SOUTHEASTWARD AND
FLATTENED IN RESPONSE TO AN UPPER SHORTWAVE MOVING EASTWARD OVER THE
NORTHEAST CONUS AND THE NORTHERN ATLANTIC. MEANWHILE...THE WEAK
SURFACE WEAK COLD FRONT WILL STALL JUST OFF THE COAST DURING THE DAY
SATURDAY. STRONG HIGH PRESSURE NORTH THE STALLED FRONT OVER THE OHIO
RIVER VALLEY WILL MOVE QUICKLY EASTWARD OVER THE WESTERN BY SUNDAY
AFTERNOON. THIS WILL ALLOW THE STALLED BOUNDARY TO BEGIN RETURNING
NORTHWARD AS A WARM FRONT.

MOSTLY CLOUDY SKIES WILL CONTINUE THROUGH THE WEEKEND DESPITE THE
COLD FRONT PUSHING JUST OFF THE COAST. THE NORTHERN HALF OF THE
FORECAST AREA WILL SEE SHOWERS AND THUNDERSTORMS COMING TO AN END
THROUGHOUT THE DAY SATURDAY...BUT ISOLATED TO SCATTERED SHOWERS AND
A FEW THUNDERSTORMS WILL REMAIN ACROSS OUR SOUTHERN ZONES CLOSER TO
THE FRONT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL THEN
RETURN ACROSS THE ENTIRE FORECAST AREA SUNDAY AND SUNDAY NIGHT AS
THE WARM FRONT ADVANCES NORTHWARD.

HIGH TEMPERATURES ON SATURDAY WILL RANGE FROM 75 TO 79 DEGREES. LOWS
SATURDAY NIGHT WILL RANGE FROM 58 TO 64 DEGREES INLAND AREAS...AND
FROM 64 TO 69 DEGREES ACROSS THE COASTAL SECTIONS. HIGH TEMPERATURES
ON SUNDAY WILL ALSO RANGE FROM 75 TO 79 DEGREES...WITH LOWS SUNDAY
NIGHT RANGING FROM THE MID 60S ACROSS OUR NORTHERN ZONES TO NEAR 70
DEGREES ALONG THE COAST. /22

.LONG TERM [MONDAY THROUGH FRIDAY]...A CLOSED UPPER LOW PRESSURE
AREA OVER SOUTHEASTERN NEW MEXICO MONDAY MORNING WILL MOVE EAST
ACROSS NORTHERN TEXAS THROUGHOUT THE DAY...AND THEN LIFT NORTHEAST
THROUGH MIDWEEK WHILE EVOLVING INTO AN OPEN WAVE AS A STRONG TROUGH
DIGS OVER THE CENTRAL CONUS. THIS LARGE UPPER TROUGH ACCOMPANIED BY
A STRONG CENTER OF LOW PRESSURE WILL THEN ADVANCE SLOWLY EASTWARD
THROUGH THE REMAINDER OF THE WEEK. MEANWHILE...A LARGE HIGH PRESSURE
SYSTEM OVER THE WESTERN ATLANTIC WITH A RIDGE EXTENDING WEST INTO
THE EASTERN GULF OF MEXICO WILL MAINTAIN A SOUTHERLY WIND FLOW
ACROSS THE REGION THROUGH MONDAY NIGHT AS A WEAK COLD FRONT
APPROACHES FROM THE NORTHWEST. THIS FRONT WILL THEN ENTER INTO THE
FORECAST AREA ON TUESDAY...AND THEN STALL THROUGH MIDWEEK. PLENTY OF
MOISTURE WILL REMAIN ACROSS THE REGION WITH PRECIPITABLE WATER
VALUES NEAR 1.75 INCHES AHEAD OF THE COLD FRONT. SO EXPECT SCATTERED
TO NUMEROUS SHOWERS AND THUNDERSTORMS TO PERSIST INTO FRIDAY AS
UPPER DISTURBANCES CONTINUE TO PASS OVERHEAD. HIGH TEMPERATURES WILL
BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH EXTENDED FORECAST. HOWEVER
DUE TO THICK CLOUD COVER...OVERNIGHT LOWS WILL BE ABOUT 9 TO 14
DEGREES ABOVE NORMAL THROUGH THURSDAY. /22

&&

.AVIATION...
10.12Z KMOB/KBFM AND KPNS TAF CYCLE...
IFR/MVFR CIGS WITH VSBYS POSSIBLY LOWERING TO THESE LEVELS WITH THE
PASSAGE OF ANY AFTERNOON SHRA/TSRA. BRIEF STRONG WIND GUSTS IN AND
NEAR CONVECTION. ALTHOUGH WIND SHIFT WITH FRONT EXPECTED BETWEEN
11.00-11.06Z...WIND SPEED APPEARS LIGHT. /10

&&

.MARINE...COLD FRONT APPROACHES THE COAST BY THIS EVENING...BRINGING
AN INCREASED COVERAGE OF SHOWERS/STORMS. WINDS...WAVES AND SEAS
LOCALLY HIGHER IN AN NEAR STORMS. THE FRONT STALLS NEAR THE AREA ON
SATURDAY AND BREAKS DOWN BY SUNDAY AS A PREDOMINANT SOUTHEAST FLOW
SETS UP WITH HIGH PRESSURE OVER THE MID-ATLANTIC. A LIGHT ONSHORE
FLOW LOOKS TO CONTINUE INTO THE FIRST OF NEXT WEEK. AWAY FROM THE
INFLUENCE OF STORMS...SEAS GENERALLY 2 TO 3 FEET THROUGH THE PERIOD.
CHANCES OF SHOWERS AND STORMS REMAIN IN THE FORECAST. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      83  65  79  64  78 /  60  50  40  30  70
PENSACOLA   82  67  78  68  77 /  50  50  50  30  60
DESTIN      78  70  77  68  78 /  40  50  50  30  60
EVERGREEN   83  63  79  61  79 /  80  70  30  20  60
WAYNESBORO  81  61  78  60  78 /  80  50  20  20  60
CAMDEN      82  61  79  59  78 /  80  70  20  05  50
CRESTVIEW   85  65  79  63  78 /  50  40  40  30  50

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Apr 10, 5:51 AM CDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT FRI APR 10 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
551 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE RISK OF RIP CURRENTS IS FORECAST TODAY AND TONIGHT ALONG
AREA BEACHES.

A COLD FRONT APPROACHES THE CENTRAL GULF COAST TODAY. WITH DEEP
LAYER MOISTURE AHEAD OF THE FRONT BEING PLENTIFUL AND ALONG WITH
MARGINAL INSTABILITY...SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
INCREASE IN COVERAGE THROUGH THE COURSE OF THE DAY. THE HIGHER
COVERAGE IS EXPECTED TO BE ALONG AND NORTHWEST OF INTERSTATE 65. A
FEW OF THE STORMS THIS AFTERNOON...CARRYING OVER INTO THE EVENING...HAVE
THE POTENTIAL OF BECOMING STRONG TO BRIEFLY SEVERE. THE MAIN THREAT
IN ANY SEVERE STORMS WILL BE ISOLATED OCCURRENCES OF DAMAGING
STRAIGHT LINE WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE RISK OF RIP CURRENTS IS FORECAST SATURDAY AND SUNDAY ALONG
AREA BEACHES.

ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF
SEVERE STORMS IS LOW DURING THE OUTLOOK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-111100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
551 AM CDT FRI APR 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT IS FORECAST TO SLIP SOUTHWARD TO THE COAST THIS EVENING
AND SETTLE ACROSS THE COASTAL WATERS TONIGHT...WHERE IT BECOMES
STATIONARY. SCATTERED SHOWERS AND STORMS WILL BRING THE POTENTIAL OF
BRIEF STRONG WIND GUSTS...LOCALLY HIGHER WAVES OVER BAYS AND
SOUNDS...LOCALLY HIGHER SEAS...BRIEF VISIBILITY REDUCING HEAVY
RAINFALL AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING ACTIVITY
BY THIS AFTERNOON AND INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ALTHOUGH CHANCES OF STORMS REMAIN IN THE FORECAST...THE RISK OF
SEVERE STORMS IS LOW DURING THE OUTLOOK.

In the hours before

Special weather statement, Apr 10, 6:20 AM CDT, 4 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
620 AM CDT FRI APR 10 2015

MSZ078-079-101145-
GEORGE-STONE-
620 AM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GEORGE AND EAST
CENTRAL STONE COUNTIES...

AT 619 AM CDT...A STRONG THUNDERSTORM WAS 13 MILES EAST OF
PERKINSTON...OR 13 MILES EAST OF WIGGINS...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUBLE...BENNDALE...RAMSEY SPRINGS AND DALE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3084 8898 3090 8879 3074 8871 3075 8889
      3074 8889 3075 8897
TIME...MOT...LOC 1119Z 256DEG 8KT 3079 8891

10
Special weather statement, Apr 10, 6:51 AM CDT, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
651 AM CDT FRI APR 10 2015

MSZ079-101230-
GEORGE-
651 AM CDT FRI APR 10 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GEORGE COUNTY...

AT 651 AM CDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTHWEST OF
LUCEDALE...MOVING EAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CROSSROADS...GIBSON LANDING...BENNDALE...DALE...CENTRAL AND RUBLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3085 8887 3093 8866 3074 8864 3073 8869
      3074 8887
TIME...MOT...LOC 1151Z 256DEG 7KT 3080 8880

10
Special weather statement, Apr 10, 11:08 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1108 AM CDT FRI APR 10 2015

ALZ061-062-101700-
UPPER BALDWIN AL-UPPER MOBILE AL-
1108 AM CDT FRI APR 10 2015

...CLUSTERS OF STRONG THUNDERSTORMS WILL AFFECT BALDWIN AND EASTERN
MOBILE COUNTIES UNTIL NOON CDT...

AT 1105 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR I65 AND US
43...OR NEAR SATSUMA...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
MOBILE...              SARALAND...            BAY MINETTE...
SATSUMA...             CREOLA...              I65 AND AL 59...
I65 AND CR 47...       I65 AND AL 287...      I65 AND AL 225...
AXIS...                I65 AND US 43...       CROSSROADS...

THE PRIMARY THREATS FROM THIS STORM ARE TORRENTIAL DOWNPOURS OF
RAIN...AND WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF
TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK
SHELTER UNTIL THIS STORM HAS PASSED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
MOBILE.

&&

LAT...LON 3074 8806 3092 8809 3111 8762 3100 8762
      3100 8760 3096 8759 3087 8764 3081 8758
      3076 8792 3088 8789 3092 8791 3080 8793
      3076 8793 3076 8796 3075 8800 3077 8800
TIME...MOT...LOC 1605Z 262DEG 9KT 3084 8799

BUTTS

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 11:16 AM CDTSpecial Weather StatementMOBButler59 min
Apr 10, 11:29 AM CDTSpecial Weather StatementMOBMobile61 min
Apr 10, 1:01 PM CDTSpecial Weather StatementMOBChoctaw59 min
Apr 10, 1:45 PM CDTSpecial Weather StatementMOBCrenshaw60 min
Apr 10, 1:52 PM CDTSpecial Weather StatementMOBClarke53 min
Apr 10, 3:09 PM CDTSpecial Weather StatementMOBButler66 min
Apr 10, 3:53 PM CDTSpecial Weather StatementMOBMonroe67 min
Apr 10, 4:21 PM CDTSpecial Weather StatementMOBButler54 min
Apr 10, 4:27 PM CDTSpecial Weather StatementMOBMobile63 min
Apr 10, 5:11 PM CDTSpecial Weather StatementMOBCrenshaw34 min
Apr 10, 5:13 PM CDTSpecial Weather StatementMOBConecuh62 min
Apr 10, 5:19 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington21 min
Apr 10, 1:38 PM CDTSpecial Weather StatementMOBSanta Rosa52 min
Apr 10, 2:07 PM CDTSevere Thunderstorm WarningMOBEscambia, Santa Rosa53 min
Apr 10, 6:20 AM CDTSpecial Weather StatementMOBGeorge25 min
Apr 10, 6:51 AM CDTSpecial Weather StatementMOBGeorge39 min
Apr 10, 4:17 PM CDTSpecial Weather StatementMOBGreene58 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.